# SDR CA140522012

- Difficulty date: May 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 68,030 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Warning Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FIRE WARNING TEST DISPLAYED ALL 3 ZONES ON LT & RT ENGINES, NO WARNING HORN DETECTED. WIRE FROM A/C MAIN BUSS BAR, 28 VDC FOUND TO HAVE BREAK.  NEW WIRE INSTALLED AND SYSTEM GROUND FUNCTION CHECKED OK.
